MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MR8 LEGEND STRAIGHT VAR ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MR8 LEGEND STRAIGHT VAR ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number MR8-AVA07
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 :product analysis: evaluation of the device determined that the bearing detached and ball stuck in the shaft.The likely cause of failure could not be determined.It was also noted that not possible to lock the tool in the attachment, output drive shaft stuck, color ring and laser markings are faded.Date of event notification: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of difficulty with assembly.No patient impact reported.Repair escalated to product event on evaluation due to detached bearing.
 
Additional Manufacturer Narrative
Correction: h6: device codes (fdd/annex a): a0501 - detachment of device or device component have been removed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MR8 LEGEND STRAIGHT VAR ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20249193
Report Number1625507-2024-00753
Device Sequence Number17969957
Product Code HBB
UDI-Device Identifier00643169912649
UDI-Public00643169912649
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AVA07
Device Catalogue NumberMR8-AVA07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown